# SDR DALA2018060403776

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,979 hours, 55,604 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM FAILED TORQUE CHECK. ADJUSTED CAM MECHANISM W/REF TO AMM 53-53-02.
